# SDR 97ZZZM1229

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 304
- Condition: Burned
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND SMOKE DETECTOR LIGHT INOP.  TROUBLESHOT, FOUND UPPER RIGHT SMOKE DETECTOR LAMP BURNED.  REMOVED AND REPLACED UPPER RIGHT SMOKE DETECTOR LAMP.  OPERATIONAL CHECK NORMAL PER B-727 MM 26-10-0.  (M)
